Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 

 

Character sheaves on disconnected groups, IV


Author: G. Lusztig
Journal: Represent. Theory 8 (2004), 145-178
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-04-00240-7
Published electronically: April 23, 2004
MathSciNet review: 2048590
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a basis for the space of invariant functions on the rational points of a possibly disconnected reductive group over a finite field, coming from intersection cohomology


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-04-00240-7
Received by editor(s): December 17, 2003
Published electronically: April 23, 2004
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2004 American Mathematical Society